MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND
Catalog Number 659760V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that palodent v3 univ 2 ring refil broke during use.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.

Brand Name
PALODENT V3 UNIV 2 RING REFIL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18837855
Report Number2515379-2024-00014
Device Sequence Number12627099
Product Code DZN
UDI-Device IdentifierD002659760V1
UDI-PublicD002659760V1
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown